# SDR CLCA9902

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N410524
- Condition: Corroded
- Location: Ws 481.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 9-29-98 DURING ROUTINE 'A' CHECK, FOUND CORROSION AT THE RIGHT FUELING STATION WS 481.50, BOEING AUTHORIZED CAC TO CONTINUE OPERATIONS WITH REPEAT INSPECTIONS AT 450 HOURS UNTIL C-CHECK.  ACCOMPLISHED FLEET CAMPAIGN WITH NO OTHER FINDINGS.  ON 1/18/99 AT C-CHECK BOEING PROVIDED REPAIR INFORMATION, AEROMAN THE C-CHECK PROVIDER DEVELOPED AN ENGINEERING ORDER BASED UPON THE BOEING REPAIR INFORMATION.  ON 1/22/99 COMPLETED REPAIR IAW BOEING INFORMATION AND AEROMAN ENGINEERING ORDER AND 8110-2 ATTACHED.  (M)
